# SDR REXA2014121701215

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Vertical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VENTRAL FIN FWD MOUNT FITTING IS CRACKED.  MECH EMP R & R RT VENTRAL FIN TO FOM IAW AMM 53-87-90-000-801-A01, STEP 4 AND 53-87-90-400-801-A01, STEP 4.   R & R RH VENTRAL FIN FWD MOUNT FITTING IAW AMM 53-87-90-000-802-A01, STEP 4 AND 53-87-90-400-802-A01, STEP 4.  TOOL NR T001318-01.
